# SDR CA110825004

- Difficulty date: August 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING INITIAL CLIMB, THE LT PACK OFF(S) CAME ON EICAS. THE CREW DECIDE TO KEEP THE APU ON AFTER 5000 FT.   THE CREW COULD NOT FIND A QRH FOR THE LOSS OF 1 PACK, BUT THEY TRIED TO RESET THE LT PACK WITHOUT SUCCESS.  REACHING FL130 THEY DECIDED TO TRANSFER THE BLEED TO THE ENGINE SOURCE.  THEY REDUCED ENGINE TO 80 PERCENT N1.   THE RT PACK OFF(S) CAME ON EICAS WITHOUT OTHER CAUTION OR HI PRESS.  THEY FOLLOWED THE QRH FOR AN UNPRESSURIZED CABIN BUT THEY WERE CONFUSED BETWEEN PACK ON AND PACK OFF.   THEY TOOK PACK ON EVEN IF BOTH PACK WERE OFF. THEY INITIATED THE DESCENT TO FL 100 AT FL 120 THE CPT OPENED BY MISTAKE THE EMER DEPRESS FOLLOW BY CABIN ALT (C) ON EICAS WITH A SUDDEN CABIN DEPRESSURIZATION + CONDENSATION IN THE CABIN ASSOCIATED WITH ODOR SIMILAR TO ELECTRICAL FIRE FOR A COUPLE OF SECONDS.  CREW INFORMED PASSENGER AND DECLARED PAN PAN ON FREQUENCY FOR AN AIR TURNBACK DURING FINAL APPROACH , THE MSG STALL FAIL WAS POSTED ON EICAS WITH AN ELECTRICAL SMELL FOR 1 MINUTE.  CREW COMPLIED WITH QRH AND LAND AFTER DISEMBARKING THE PAX, CREW AND SEVERAL PAX WENT TO THE INFIRMARY.
